# SDR SWAA2019092337143

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 67,182 hours, 39,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RETENTION BAR HOOK AND LOOP WORN.  PLACED HOOK AND LOOP PER SIP.
